# SDR ASOA201400710211

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523955001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SERVICE DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE R & R THE FRAME IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
